# SDR DALA2016021901391

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,324 hours, 26,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN B FRAME AT BS 1364 WEB AFT SIDE HAS CORROSION BETWEEN L29R TO L29L.  REPAIRED IAW SRM 53-10-02, FIG 2.
